Corrigendum: The ∀∃ theory of Peano Σ1 sentences

Journal of Mathematical Logic 17 (1):1792001 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,549

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The ∀∃ theory of peano σ1 sentences.Per Lindström & V. Yu Shavrukov - 2008 - Journal of Mathematical Logic 8 (2):251-280.
The∀∃ theory of Peano Σ1 sentences.Per Lindström & V. Yu Shavrukov - 2008 - Journal of Mathematical Logic 8 (2):251-280.
The provability logic for Σ1-interpolability.Konstantin N. Ignatiev - 1993 - Annals of Pure and Applied Logic 64 (1):1-25.
A note on the Σ1 spectrum of a theory.Michael Möllerfeld & Michael Rathjen - 2002 - Archive for Mathematical Logic 41 (1):33-34.
The Bachmann-Howard Structure in Terms of Σ1-Elementarity.Gunnar Wilken - 2006 - Archive for Mathematical Logic 45 (7):807-829.
Σ1-well-founded compactness.N. Cutland - 1980 - Annals of Mathematical Logic 18 (3):271.
Σ1-well-founded compactness.Nigel Cutland & Matt Kauffmann - 1980 - Annals of Mathematical Logic 18 (3):271-296.

Analytics

Added to PP
2017-05-18

Downloads
10 (#1,230,114)

6 months
3 (#1,254,886)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

The∀∃ theory of Peano Σ1 sentences.Per Lindström & V. Yu Shavrukov - 2008 - Journal of Mathematical Logic 8 (2):251-280.
The ∀∃ theory of peano σ1 sentences.Per Lindström & V. Yu Shavrukov - 2008 - Journal of Mathematical Logic 8 (2):251-280.

Add more references